# SDR SWAA2024102335041

- Difficulty date: September 7, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP (10 EA) AT PASSENGER CABIN 2024: 572313<[01] REPLACED PHOTOLUMINESCENT STRIP (10 EA) AT PASSENGER CABIN IAW B737-700 AMM 33-51-15-400-802 AND DWG 33500007 REV 2.;[02] CERTIFIED WORK PERFORMED
